Alert archive / Nebraska / Tornado Warnings in 2007
Tornado Warning 29, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Aug 28, 2007, 4:44 PM CDT for Burt County, Cuming County, Dodge County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2007, 4:44 PM CDT (21:44 UTC)
- Expired
- Aug 28, 2007, 5:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
Counties Burt County, NE, Cuming County, NE, Dodge County, NE
The radar
The Omaha radar (KOAX), 54 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 4:56 PM CDT | TSTM WND GST 60 | Uehling, NE | TREE LIMBS AT LEAST 3 INCHES IN DIAMETER AND POWER LINES DOWN. |
| Aug 28, 4:56 PM CDT | TORNADO | Uehling, NE | PROBABLE TORNADO DAMAGE...TREES AND POWER LINES DOWNED...BATTING CAGE BLOWN DOWN...SHINGLES TORN OFF OF HOUSES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 438 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KOAX 282145 TOROAX NEC021-039-053-282230- /O.NEW.KOAX.TO.W.0029.070828T2144Z-070828T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 444 PM CDT TUE AUG 28 2007 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... BURT COUNTY IN EAST CENTRAL NEBRASKA... NORTHEAST DODGE COUNTY IN EAST CENTRAL NEBRASKA... CUMING COUNTY IN NORTHEAST NEBRASKA... * UNTIL 530 PM CDT * AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED NEAR UEHLING...OR ABOUT 44 MILES NORTHEAST OF COLUMBUS...MOVING EAST AT 25 MPH. * THE TORNADO WILL BE NEAR... UEHLING BY 455 PM CDT... CRAIG BY 510 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 4184 9667 4167 9664 4170 9620 4192 9627 $$ DERGAN
7 follow-up statements
000 WWUS53 KOAX 282152 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 449 PM CDT TUE AUG 28 2007 NEC021-039-053-282230- /O.CON.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/ DODGE NE-BURT NE-CUMING NE- 449 PM CDT TUE AUG 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHEAST CUMING...BURT AND NORTHEAST DODGE COUNTIES... AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE TORNADO. THIS STORM WAS LOCATED 2 MILES WEST UEHLING...OR ABOUT 44 MILES NORTHWEST OF OMAHA...MOVING EAST AT 30 MPH. UEHLING IS IN THE DIRECT PATH OF THIS POSSIBLE TORNADO. TAKE SHELTER NOW THE STORM WILL PASS VERY NEAR THE POINT WHERE DODGE...CUMING AND BURT COUNTIES MEET. CRAIG IN BURT COUNTY IS ALSO IN THE STORMS PATH. THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR... UEHLING BY 455 PM CDT... CRAIG BY 505 PM CDT... TEKAMAH BY 520 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4184 9668 4166 9664 4170 9620 4192 9627 $$ DERGAN
000 WWUS53 KOAX 282155 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 454 PM CDT TUE AUG 28 2007 NEC021-039-053-282230- /O.CON.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/ DODGE NE-BURT NE-CUMING NE- 454 PM CDT TUE AUG 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHEAST CUMING...BURT AND NORTHEAST DODGE COUNTIES... THE POSSIBLE TORNADO IS IN UEHLING NOW. TAKE COVER IMMEDIATELY AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE TORNADO. THIS STORM WAS LOCATED NEAR UEHLING...OR ABOUT 42 MILES NORTHWEST OF OMAHA...MOVING EAST AT 35 MPH. THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR... CRAIG BY 505 PM CDT... TEKAMAH BY 515 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4184 9668 4166 9664 4170 9620 4192 9627 $$ DERGAN
000 WWUS53 KOAX 282204 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 502 PM CDT TUE AUG 28 2007 NEC021-039-053-282230- /O.CON.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/ DODGE NE-BURT NE-CUMING NE- 502 PM CDT TUE AUG 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTEAST CUMING...BURT AND NORTHEAST DODGE COUNTIES... CRAIG IS IN THE DIRECT PATH OF THIS POSSIBLE TORNADO. TAKE COVER IMMEDIATELY POWER LINE AND TREE DAMAGE WAS REPORTED IN UEHLING AT 456 PM FROM THIS POSSIBLE TORNADO. AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE TORNADO. THIS STORM WAS LOCATED NEAR CRAIG...OR ABOUT 41 MILES NORTHWEST OF OMAHA...MOVING NORTHEAST AT 35 MPH. THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR... TEKAMAH BY 515 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4184 9668 4166 9664 4170 9620 4192 9627 $$ DERGAN
000 WWUS53 KOAX 282206 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 506 PM CDT TUE AUG 28 2007 NEC021-039-053-282230- /O.CON.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/ DODGE NE-BURT NE-CUMING NE- 506 PM CDT TUE AUG 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHEAST CUMING...BURT AND NORTHEAST DODGE COUNTIES... THIS POSSIBLE TORNADO IS IN CRAIG NOW. TAKE COVER IMMEDIATELY DAMAGE HAS ALREADY BEEN REPORTED IN UEHLING AT 456 PM. AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE TORNADO. THIS STORM WAS LOCATED NEAR CRAIG...OR ABOUT 40 MILES NORTHWEST OF OMAHA...MOVING NORTHEAST AT 35 MPH. THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR... TEKAMAH BY 515 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4184 9668 4166 9664 4170 9620 4192 9627 $$
000 WWUS53 KOAX 282210 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 510 PM CDT TUE AUG 28 2007 NEC039-053-282220- /O.CAN.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/ DODGE NE-CUMING NE- 510 PM CDT TUE AUG 28 2007 ...THE TORNADO WARNING FOR CUMING AND DODGE COUNTIES IS CANCELLED... THE STORM HAS MOVED EAST OF THE COUNTIES...THUS THE WARNING HAS BEEN CANCELLED. LAT...LON 4184 9644 4172 9638 4170 9620 4192 9627 $$ NEC021-282230- /O.CON.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/ BURT NE- 510 PM CDT TUE AUG 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR BURT COUNTY... AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED NEAR CRAIG...OR ABOUT 40 MILES NORTHWEST OF OMAHA...MOVING NORTHEAST AT 35 MPH. THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR... TEKAMAH BY 515 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4184 9644 4172 9638 4170 9620 4192 9627 $$ DERGAN
000 WWUS53 KOAX 282215 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 514 PM CDT TUE AUG 28 2007 NEC021-282230- /O.CON.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/ BURT NE- 514 PM CDT TUE AUG 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR BURT COUNTY... THIS STORM IS APPROACHING TEKAMAH NOW. TAKE COVER IMMEDIATELY AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED JUST WEST OF TEKAMAH...OR ABOUT 37 MILES NORTH OF OMAHA...MOVING EAST AT 35 MPH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4184 9644 4172 9638 4170 9620 4192 9627 $$ DERGAN
000 WWUS53 KOAX 282227 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 525 PM CDT TUE AUG 28 2007 NEC021-282235- /O.EXP.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/ BURT NE- 525 PM CDT TUE AUG 28 2007 ...THE TORNADO WARNING FOR BURT COUNTY EXPIRES AT 530 PM CDT... THE WARNING WILL BE ALLOWED TO EXPIRE AND WILL NOT BE REISSUED AT THIS TIME. HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE. WITH THUNDERSTORMS MOVING THROUGH THE AREA THIS EVENING. HARRISON AND MONONA COUNTIES SHOULD BE ON THE LOOKOUT FOR SEVERE THUNDERSTORM WARNINGS AS THESE STORMS MOVE EAST ACROSS THE MISSOURI RIVER. LAT...LON 4184 9644 4172 9638 4170 9620 4192 9627 $$ DERGAN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Aug 28, 3:04 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 28, 3:04 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 304 PM CDT TUE AUG 28 2007 .SHORT TERM...TONIGHT AND WEDNESDAY. MAIN WEATHER CONCERN AND CHALLENGE NEXT 7 DAYS CONTINUES TO BE CONVECTION COVERAGE/PCPN AMOUNTS IN THE SHORT TERM. SLOW MOVING COLD FRONT AT 19Z EXTENDED NEAR A SUX-GRI LINE. ALOFT SEVERAL EMBEDDED SHORTWV TROFS WERE INDICATED BY WATER VAPOR IMAGERY...ONE WAS MOVING INTO NERN NEBRASKA AND SECOND WAS MOVG ACROSS FAR SWRN NEBR/WRN KS. 18Z OAX SOUNDING SHOWED A MOISTENING AOB 850 MB BUT A BIT OF AN INCREASED CAP ABOVE 700 MB WITH WEAKENING ML CIN. BUFKIT FM 12Z NAM SHOWED OMA/LNK LOSING LOW LVL CIN AROUND 22Z...MAYBE AN HR OR TWO LATER THAN IT SHOWED YDA. GFS REMAINED CONSISTENT WITH CIN BASICALLY GONE BY 21Z AND 4KM WRF BLOWS UP A BKN CONVECTIVE LINE NEAR AND JUST NW OF SFC FRONT BETWEEN 20-21Z. SO WITH WEAKENING CIN AND INCREASED CU FIELD AHEAD OF FRONT...FEEL SECOND WAVE SHOULD AID IN COOLING THE LAYER ABOVE 700 MB AND PROVIDE ENOUGH FORCING TO GO ALONG WITH FRONTAL CONVERGENCE TO GO CATEGORICAL WITH POPS THE FIRST 6 HRS TNGT OVER A LARGE PART OF THE CWA. PRECIPITABLE WATER VALUES STILL FORECAST TO EXCEED 2 INCHES THIS EVENING VCNTY OF FRONT...AND ABOVE MENTIONED WAVES DO HAVE A TROPICAL CONNECTION. ALSO VECTOR MOVEMENT REALLY DECREASES THIS EVENING SO WL ALSO CONTINUE HEAVY RAIN MENTION AND WILL FORECAST A LARGE AREAL COVERAGE OF 1-1.5 INCHES RAINFALL TNGT. SOME HEAVIER AMOUNTS ARE QUITE POSSIBLE BUT WITH SEVERAL DRY...BREEZY AND WARM DAYS FEEL MOST BASINS CAN HOLD MORE THAN THE AROUND 2 INCH FFG VALUES POSTED. THUS FELT ENOUGH CUSHION EXISTS TO REFRAIN FROM FLASH FLOOD WATCH ALTHOUGH ISOLD FLOODING POSSIBLE. EXPECT CONVECTION TO SPLIT FOCUS AREAS ACROSS 2 AREAS LATER TNGT...ONE EAST OF THE CWA AS WAVE MOVES INTO IA AND OTHER TO OUR SW TOWARD THE THEN BETTER INSTABILITY...ALTHOUGH IT WILL BE MOVING INTO WARMER 700 MB TEMPS AND COULD WEAKEN. SO STARTED TRIMMING BACK POPS NRN ZONES AFT 06Z AND ALSO BEGAN CUTTING BACK ON QPF. LINGERING PCPN STILL POSSIBLE SRN ZONES WED MORNING...AND KEPT SMALL CHCS FAR SE IN THE AFTN. MADE LTL CHANGES TO TEMPS...RANGING FROM MID 70S N TO AROUND 80 S. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY. STILL DECENT AGREEMENT BETWEEN GFS ENSEMBLE MEAN AND ECMWF IN BUILDING UPPER RIDGE NW/NEWD INTO NRN RCKYS WRN HIGH PLAINS THROUGH THE END OF THE WEEK AND THEN FLATTENING IT SLIGHTLY AND SHIFTING IT EWD. STILL LITTLE APPARENT REASON TO MENTION ANY PCPN IN THIS PD. RELATIVELY MILD WEATHER IN THE THU-FRI TIME FRAME COURTESY PRESSURE OVER THE GRTLKS NOSING INTO MID MO VALLEY. TEMPS SHOULD WARM THEN THROUGH THE LABOR DAY WEEKEND INTO TUESDAY AS FLOW BECOMES MORE SRLY AND ANY BACKDOOR CDFNT APPEARS IT WILL STAY N/NE OF THE FCST AREA. AFTER MAX TEMPS IN LOW/MID 80S THU/FRI WARMED READINGS INTO MID/UPPER 80S SAT AND THEN MORE OF A PERSISTENCE BASED UPPER 80S TO AROUND 90 SUNDAY THROUGH TUESDAY. 850 MB TEMPS AROUND 20 MOVE TOWARD MO RIVER IN THIS TIME PERIOD PER LATEST GFS ENSEMBLE MEAN AND ECMWF...WITH MEX SEEMINGLY INFLUENCED TOO MUCH BY CLIMO. && .AVIATION... COLD FRONT FM AROUND SUX-OLU-GRI AT 1930Z SHOULD PUSH THROUGH AREA TNGT...WITH WINDS FCST TO SHIFT TO N AT OMA AND LNK AROUND 01Z BUT POSSIBLY NOT REACHING SERN CORNER OF NEBRASKA TIL 09Z-12Z. EXPECT CONVECTION TO INCREASE IN COVERAGE THROUGH EARLY EVENING WITH TSTMS MENTION IN OFK TAF TIL 02Z AND OMA AND LNK THRU 08Z. COULD BE BRIEF IFR CONDS IN TSTMS DUE TO HEAVY RAIN. LOW CLOUDS AND SOME LIGHT VSBY RESTRICTIONS EXPECTED BY WED MORNING BHND FRONT. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && CHERMOK/FOBERT
Hazardous weather outlook, Aug 28, 2:56 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 256 PM CDT TUE AUG 28 2007 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-282200- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 256 PM CDT TUE AUG 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE OVER NORTHEAST NEBRASKA THIS AFTERNOON AND SPREAD SOUTHEAST INTO EAST CENTRAL NEBRASKA AND WEST CENTRAL IOWA BY LATE AFTERNOON. THUNDERSTORMS WILL REMAIN ACROSS MUCH OF EASTERN NEBRASKA AND SOUTHWEST IOWA OVERNIGHT. SOME STORMS MAY BE SEVERE LATE THIS AFTERNOON AND THIS EVENING... MAINLY SOUTH OF A LINE FROM COLUMBUS TO SIOUX CITY...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. A COLD FRONT FROM NORTHWEST IOWA INTO NORTHEAST NEBRASKA WILL MOVE SLOWLY SOUTHEAST ACROSS THE AREA THROUGH TONIGHT AND EXTEND FROM NORTHEAST IOWA INTO NORTHEAST KANSAS BY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOME THUNDERSTORMS MAY LINGER INTO WEDNESDAY MORNING IN PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. FOBERT
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 3:54 PM CDT | Severe Thunderstorm Warning | OAX | Colfax | 36 min |
| Aug 28, 4:28 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge, Saunders | 47 min |
| Aug 28, 5:13 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 32 min |
| Aug 28, 5:19 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Saunders | 41 min |
| Aug 28, 5:57 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Saunders | 33 min |
Nearby
Tornado Warnings in Nebraska, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.